YES! My sex drive is fine. However after being on Effexor XR for about a month, I noticed that I am unable to have orgasms anymore. I get so close and then it just fizzles out. I am so frustrated. I did some research and this is a common problem with this medication. I am going to talk to doctor for help! I am too young to have this problem. Some say Wellbutrin helps but others have not had success with adding it.
Yes !!! I do not/can not enjoy anything.. I dream a lot about sexual experiences. I'm not sure if I actually climax in my dreams or not. But it seems like it feels good but even in my dreams, I know it isnt going to happen. Not a big deal for me as I have not been in a relationship for many years. But I have notices... but for me personally this medication helped a lot where everything else i tried for 7 years did not. This drug is the devil for me with even 1 missed dose
Actually, once my depression and anxiety lifted I find that I'm enjoying sex more acutely and frequently than I did since I was a young woman. Effexor has been an absolute miracle medication in all aspects of my life.
It's true, however that 1-10% of women do suffer decreased libido and inorgasmia. Just talk to your doctor because there are treatments available that will let you enjoy all the benefits of this drug without these side effects.
An old question but seen as the last member brought it to the top of the pile again, yes, it made things very difficult for me in terms of orgasm.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Nov 2018 • 6 answers
Effexor - please only men answer I've seen this question before but the only who ID sex were women.?
Updated 13 Mar 2019 • 3 answers
Updated 3 Mar 2015 • 1 answer
Updated 27 Jul 2015 • 3 answers
Updated 13 Nov 2018 • 2 answers